# SDR ASAA0854106

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,162 hours, 2,130 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 4533
- Condition: Inoperative
- Location: Lt Pack
- Part time: 22,861 hours, 9,808 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL "AIR CONDITIONING" MASTER CAUTION ILLUMINATES "PACK" LIGHT ILLUMINATES.  RESETTING MASTER CAUTION CANCELS ALL LIGHTS LT PACK. GROUNDED YES.  REPLACED LT PACK ZONE TEMP CONTROL VALVE P/N 398908 3 VERIFIED WITH SEAMC ED ETOPS COMPATIBLE PART.  ALL BIT AND OPS CHECKS C/W PER BMM 21-51-10.
